BibTeX record journals/jam/Tang13

download as .bib file

@article{DBLP:journals/jam/Tang13,
  author    = {Yan Tang},
  title     = {Viscosity Approximation Methods and Strong Convergence Theorems for
               the Fixed Point of Pseudocontractive and Monotone Mappings in Banach
               Spaces},
  journal   = {J. Applied Mathematics},
  volume    = {2013},
  pages     = {926078:1--926078:8},
  year      = {2013},
  url       = {https://doi.org/10.1155/2013/926078},
  doi       = {10.1155/2013/926078},
  timestamp = {Sun, 02 Jun 2019 21:07:11 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jam/Tang13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics